Free Access
Volume 13, Number 4, October-December 2007
Page(s) 735 - 749
Published online 20 July 2007
  1. G. Allaire, Homogenization and two-scale convergence. SIAM J. Math. Anal. 23 (1992) 1482–1518. [CrossRef] [MathSciNet]
  2. G. Allaire, Dispersive limits in the homogenization of the wave equation. Annales de la Faculté des Sciences de Toulouse XII (2003) 415–431.
  3. G. Allaire and Y. Capdeboscq, Homogenization of a spectral problem in neutronic multigroup diffusion. Comput. Methods Appl. Mech. Engrg. 187 (2000) 91–117. [CrossRef] [MathSciNet]
  4. G. Allaire and C. Conca, Bloch wave homogenization and spectral asymptotic analysis. J. Math. Pures Appl. 77 (1998) 153–208. [CrossRef] [MathSciNet]
  5. G. Allaire and F. Malige, Analyse asymptotique spectrale d'un probléme de diffusion neutronique. C. R. Acad. Sci. Paris Sér. I 324 (1997) 939–944.
  6. G. Allaire and R. Orive, On the band gap structure of Hill's equation. J. Math. Anal. Appl. 306 (2005) 462–480. [CrossRef] [MathSciNet]
  7. G. Allaire and A. Piatnitski, Uniform spectral asymptotics for singularly perturbed locally periodic operator. Comm. Partial Differential Equations 27 (2002) 705–725. [CrossRef] [MathSciNet]
  8. G. Allaire, Y. Capdeboscq, A. Piatnitski, V. Siess and M. Vanninathan, Homogenization of periodic systems with large potentials. Arch. Rational Mech. Anal. 174 (2004) 179–220. [CrossRef] [MathSciNet]
  9. P.H. Anselone, Collectively compact operator approximation theory and applications to integral equations. Series in Automatic Computation, Prentice-Hall, Inc., Englewood Cliffs, New Jersey (1971).
  10. A. Benchérif-Madani and É. Pardoux, Locally periodic homogenization. Asymptot. Anal. 39 (2004) 263–279. [MathSciNet]
  11. A. Benchérif-Madani and É. Pardoux, Homogenization of a diffusion with locally periodic coefficients. Séminaire de Probabilités XXXVIII Lect. Notes Math. 1857 (2005) 363–392.
  12. A. Bensoussan, J.L. Lions and G. Papanicolaou, Asymptotic Analysis for Periodic Structures. North-Holland, Amsterdam (1978).
  13. Y. Capdeboscq, Homogenization of a diffusion equation with drift. C. R. Acad. Sci. Paris Sér. I 327 (1998) 807–812.
  14. Y. Capdeboscq, Homogenization of a neutronic critical diffusion problem with drift. Proc. Roy. Soc. Edinburgh Sect. A 132 (2002) 567–594. [CrossRef] [MathSciNet]
  15. P. Donato and A. Piatnitski, Averaging of nonstationary parabolic operators with large lower order terms. (2005) (in preparation).
  16. G. Nguetseng, A general convergence result for a functional related to the theory of homogenization. SIAM J. Math. Anal. 20 (1989) 608–623. [CrossRef] [MathSciNet]
  17. A. Piatnitski, Asymptotic behaviour of the ground state of singularly perturbed elliptic equations. Commun. Math. Phys. 197 (1998) 527–551. [CrossRef]
  18. A. Piatnitski, Ground State Asymptotics for Singularly Perturbed Elliptic Problem with Locally Periodic Microstructure. Preprint (2006).
  19. J. Simon, Compact sets in the space Formula . Ann. Mat. Pura Appl. 146 (1987) 65–96.
  20. S. Sivaji Ganesh and M. Vanninathan, Bloch wave homogenization of scalar elliptic operators. Asymptotic Anal. 39 (2004) 15–44.
  21. M. Vanninathan, Homogenization of eigenvalue problems in perforated domains. Proc. Indian Acad. Sci. Math. Sci. 90 (1981) 239–271. [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.